# SDR CALA2013120993532

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 50,287 hours, 6,060 cycles
- Engine: Pwa PW4090
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS APU CONTROL, MX MESSAGE 49-10760. ELECTRIC STARTER INOPERATIVE.  APU WILL START BY AIR, APU USEABLE.
